# SDR UIEA200300068

- Difficulty date: November 18, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, NR 3 ENGINE NACELLE TEMPERATURE WENT TO 6.0, LOOPS A/B.  WITH POWER PULLED BACK TO CRUISE TEMPERATURE DROPPED TO 3.5 - 4.0.  REMOVED AND REPLACED FORWARD 8TH STAGE DUCT ASSEMBLY AS PER MM 36, ACCOMPLISHED LEAK CHECK ON ABOVE IDLE RUN UP, ALL NORMAL.  (M)
